# SDR SWAA2016102408980

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 57,938 hours, 33,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 1036891
- Condition: Faulty
- Location: L1 Door Gate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SOUND OF RUSHING AIR COMING THROUGH FORWARD PART OF FORWARD ENTRY DOOR REPORTED BY FLIGHT ATTENDANTS.   RETURNED TO DEPARTURE.   AIRCRAFT PRESSURIZATION WAS NORMAL.  R & R L1 DOOR LOWER HINGE, FLAPPER SEAL SPRING IAW AMM.
